# SDR C77A202002250021

- Difficulty date: April 26, 2019
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE ON CONDITION REPLACEMENT OF A DAMAGED OR PREVIOUSLY REPAIRED RH FLOOR BEAM P/N 170-65669-004 (Y = +260) BETWEEN FRAMES 86 AND 89. THE DAMAGED STRUCTURE WILL BE REPLACED BY USING EMBRAER PRODUCTION DRAWINGS. BECAUSE THE TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
REV. 1 IS BEING ISSUED TO CORRECT DRAWING NUMBER DISCREPANCIES IN TABLE 2.
REV. 2 ADDS AIRCRAFT S/N 17000218 THRU 17000224 TO THE EFFECTIVITY.
REV. 3 ADDS AIRCRAFT S/N 17000225 THRU 17000234 TO THE EFFECTIVITY.
REV. 4 ADDS AIRCRAFT S/N 17000235 THRU 17000264 TO THE EFFECTIVITY.
REV. 5 IS BEING ISSUED TO CORRECT Y LOCATION LISTED IN THE REASON. W.O.#2501964480
